# SDR ASAA2020022832339

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 64,560 hours, 31,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AF LEFT GALLEY AT L2 DOOR MISSING. GROUNDED - YES. REPLACED EMERGENCY LIGHT ASSEMBLY REF AMM 33-51-01-960-802, OPS CHECK CHECKED OKAY.
